# SDR JIKA2018121100501

- Difficulty date: October 5, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N234AV
- Make and model: Beech C-99
- Aircraft serial: U234
- Aircraft time: 29,609 hours, 41,460 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING DURING THE ROLL OUT THE PILOT REPORTED THAT THE RIGHT MAIN LANDING GEAR COLLAPSED FOLLOWED BY THE LEFT MAIN AND NOSE GEAR COLLAPSING.  THE PILOT FOLLOWED THE EMERGENCY PROCEDURES, SHUT DOWN THE AIRCRAFT AND EXITED.  NO INJURIES REPORTED.  MAINTENANCE ASSISTED IN REMOVING THE AIRCRAFT FROM THE RUNWAY, THE AIRCRAFT WAS PLACED ON A FLATBED TRAILER AND POSITIONED SO THE LANDING GEAR COULD BE EXTENDED. THE LANDING GEAR STRUTS WERE DEFLATED FOR GROUND CLEARANCE AND THE LANDING GEAR WAS EXTENDED. THE LANDING GEAR LOCKED IN THE GEAR DOWN POSITION AND A THREE GREEN DOWN AND LOCKED INDICATION WAS RECEIVED IN THE COCKPIT. WITH THE LANDING GEAR DOWN AND LOCKED THE LANDING GEAR STRUTS WERE INFLATED THE AIRCRAFT WAS TOWED OFF THE TRAILER.  THE AIRCRAFT WAS PLACED ON JACKS. INSPECTED THE  LANDING GEAR, HYDRAULIC FLUID LEVEL, HYDRAULIC LINES, WIRING, SQUAT SWITCHES, POWER PACK, POWER PACK MOTOR, GEAR HANDLE NO DEFECTS FOUND. PERFORMED THE LANDING GEAR ACTUATOR SHUTTLE VALVE TEST NO DEFECTS FOUND. PERFORMED SEVERAL GEAR SWINGS INCLUDING EMERGENCY EXTENSION  AND COULD NOT DUPLICATE THE DISCREPANCY THE LANDING GEAR HYDRAULIC SYSTEM FUNCTIONED NORMALLY. BEECHCRAFT WAS CONTACTED ALL RECOMMENDED CHECKS BY THE TECHNICAL SUPPORT GROUP WERE COMPLETED AND NO DISCREPANCIES WERE FOUND.
